Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 380718, 9 pages
Research Article

Pricing of Equity Indexed Annuity under Fractional Brownian Motion Model

1School of Mathematics and Computer Science, Anhui Normal University, Wuhu, Anhui 241002, China
2School of Finance, Nanjing University of Finance and Economics, Nanjing, Jiangsu 210046, China

Received 13 December 2013; Revised 16 March 2014; Accepted 21 March 2014; Published 24 April 2014

Academic Editor: Yiming Ding

Copyright © 2014 Lin Xu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lin Xu, Guangjun Shen, and Dingjun Yao, “Pricing of Equity Indexed Annuity under Fractional Brownian Motion Model,” Abstract and Applied Analysis, vol. 2014, Article ID 380718, 9 pages, 2014. doi:10.1155/2014/380718